# SDR COMA9710187

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Speed Ind
- Part number: 39948E2903
- Condition: Inaccurate
- Location: Lt Cockpit
- Part time: 14,819 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20 KNOT DIFFERENCE BETWEEN PILOTS AND CO-PILOTS AIRSPEED INDICATORS.  REPLACED PILOTS AIR SPEED INDICATOR.
